# SDR KBMA88769

- Difficulty date: July 28, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Engine: Allsn 250C20
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 76547
- Condition: Inoperative
- Location: Lights
- Part time: 187 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT STAYS OFF WITH BREAKER PULLED.  REMOVED AND REPLACED WITH NEW SWITCH.
